Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online
Ask a Urologist   »  

What causes red dots on penis post masturbation?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9620 Questions
Question
After i got done masturbating i noticed these red dots on my penis they have a little white to them i thought it was from my sperm im not sure please help.
Posted Thu, 28 Aug 2014 in Penis Problems
 
 
Answered by Dr. P. T. Patil 16 minutes later
Brief Answer:
Detail answer bellow.

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you have developed small peticheal haemorrhages beneath the skin due to rough shaking of penis while masturbating.

Please apply topical steroidal cream like Cortisole for a week .

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily to avoid secondary infection.

Ensure to wash your genitals with warm water twice daily

Ensure to avoid sexual encounters till it heals up completely.

Hope I have answered your query ,please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor